# SDR DHL2002362519

- Difficulty date: November 22, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SLAT ABOVE NR 2 PYLON T/E HAS ONE GOUGE.  EDDY CURRENT INSPECTED AREA AFTER CUTOUT DUE TO GOUGE OUT OF LIMITS. NO CRACKS FOUND. FABRICATED EDGE FILLER, INNER DOUBLERS AND FILLER IAW A300 SRM 57-58-12.
